Night Nurse Capsules 10's

€10.35
OTC Terms & Conditions
Order by 2PM, Monday to Thursday, for next day delivery
Next Day Click & Collect
Night Nurse Capsules 10's

What is of Night Nurse Cold Remedy and what is it used for?

Night Nurse Cold Remedy is used for the night-time relief of symptoms of colds, chills, and influenza including, shivers, aches, and pains, sore throat, runny nose and dry and tickly cough. It contains paracetamol to treat pain and fever, promethazine which is an antihistamine that helps to dry up a runny nose and aids sleep and dextromethorphan which is a cough suppressant that helps to relieve dry or tickly coughs.

How to use Night Nurse:

  • This medicine can be used by adults and children aged 16 years and over.
  • Take 2 capsules just before bedtime.

Warnings and precautions:

  • Do not use Night Nurse Liquid if you are allergic to any of the active ingredients. This medicine may cause drowsiness. If affected, do not drive or operate machinery. This medicine contains Paracetamol. Do not take other medicines containing Paracetamol while taking it. Please consult your doctor if symptoms do not improve. This medicine can lead to dependence. Therefore, treatment should be of short duration.
  • Do not take this medicine if you are pregnant or breast feeding unless advised by your doctor.
  • Please refer to the product information leaflet for a more detailed list of safety information.
More Information
Product Name Night Nurse Capsules 10's
SKU 192716
Product ID E69373
Brand Night Nurse